# SDR 2001UALA00143

- Difficulty date: February 25, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N7299U
- Make and model: Boeing 727222
- Aircraft serial: 21894
- Aircraft time: 62,728 hours, 36,111 cycles
- Engine: Pwa JT8D15
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 71100305
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO DTW WITH PRESSURIZATION PROBLEMS.  *S/D*  MAINTENANCE FOUND MANY SMALL DISCREPANCIES WITH THE SYSTEM AND REPLACED SOME COMPONENTS.  REPLACED OUTFLOW VALVE AND CABIN PRESSURE CONTROLLER.
